# SDR IPXA1168030

- Difficulty date: July 15, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,325 hours, 3,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBOARD NR 231LH HAS A HOLE ON LOWER SURFACE.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 231LH IAW EO A300-5320-42721-A PARA 6A.
